MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS SAFETY NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS SAFETY NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2965-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gripper tubing had leakage.No report of patient involvement.
 
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown, no information has been provided to date.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was received in used condition, decontaminated, without its original packaging and inside a plastic bag.Visual inspection showed a crack.Functional testing detected a leak, confirming the customer complaint.A probable root cause was due to wrong handling after the product left the manufacturing facilities since objects that could cause the type of cracks are not used during the product manufacturing.A device history record (dhr) review showed there were no issues, nonconformance's reported during the manufacturing of the reported lot number.No actions taken since the failure was not associated to manufacturing process.

Brand Name
DELTEC GRIPPER PLUS SAFETY NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16817722
Report Number3012307300-2023-04601
Device Sequence Number7095532
Product Code FPA
UDI-Device Identifier10610586027734
UDI-Public10610586027734
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2965-24
Device Catalogue Number21-2965-24
Device Lot Number4332271
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown